Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Cohomology of associative triple systems
HTML articles powered by AMS MathViewer

by Renate Carlsson PDF
Proc. Amer. Math. Soc. 60 (1976), 1-7 Request permission

Abstract:

In the following a cohomology for associative triple systems is defined. The classical corollaries can be extended to the associative triples.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18H05, 16A62
  • Retrieve articles in all journals with MSC: 18H05, 16A62
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 1-7
  • MSC: Primary 18H05; Secondary 16A62
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0430026-X
  • MathSciNet review: 0430026